Open Mathematics (Jan 2016)

New iterative codes for 𝓗-tensors and an application

  • Wang Feng,
  • Sun Deshu

DOI
https://doi.org/10.1515/math-2016-0022
Journal volume & issue
Vol. 14, no. 1
pp. 212 – 220

Abstract

Read online

New iterative codes for identifying 𝓗 -tensor are obtained. As an application, some sufficient conditions of the positive definiteness for an even-order real symmetric tensor, i.e., an even-degree homogeneous polynomial form are given. Advantages of results obtained are illustrated by numerical examples.

Keywords